Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How to treat severe gastric problem and flatulence when tried herbal medicine Gasex?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
I'm having severe gastric problem for last few days. I was taking a herbal medicine called Gasex by himalaya pharmaceutical. However off late is getting worst and last night I had to get up from my sleep due to heavy flatulence. This is also resulting in headaches.
Posted Tue, 17 Dec 2013 in GERD
Answered by Dr. Amit Jain 1 hour later
Brief Answer: Please see the details Detailed Answer: Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM). 1. Do regular aerobic exercise at least 30 minutes / day 2. If you are obese or overweight then you should reduce your weight again by exercise and low caloric diet 3. Wear loose clothes 4.Observe when you take milk or milk products whether these symptoms worsen, if yes then please avoid them 5. Avoid carbonated drinks, wine or beer 6.Avoid smoking if you do 7. take black tea and add cardamom and ginger to it and take them with meals 8. Don't forget to close mouth while chewing food 9.Eat slowly 10. Take a proton pump inhibitor like rabeprazole along with a prokinetic agent in morning and ranitidine at night after dinner 11. Take Tablets that contain enzymes protease, amylase, lipase with meals. They will help in better digestion of food and will relieve flatulence 12. Take a course of probiotic also it will restore normal gastrointestinal flora I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor